# SDR RAIA00412010

- Difficulty date: December 6, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,589 hours, 19,284 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: AIR860122
- Part serial: APB94524
- Condition: Failed
- Location: Nlg Steering
- Part time: 17,669 hours, 18,832 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - PULLS TO RIGHT DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED SELECTOR VALVE.
